RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 1, Pages 14–28 (Mi adm81)  

This article is cited in 1 scientific paper (total in 1 paper)

SURVEY ARTICLE

Local embeddability

Oleg Belegradek

Department of Mathematics, Istanbul Bilgi University, Hacıahmet Mahallesi, Pir Hüsamettin Sokak, No: 20, Dolapdere 34440, Beyoğlu, Istanbul, Turkey

Abstract: For an arbitrary class of algebraic structures we consider a notion of a structure locally embeddable to structures of the class. This generalizes the notion of a group locally embeddable to finite groups studied by Vershik and Gordon. We give various model-theoretic characterizations of such structures. Some of them generalize known group-theoretic results.

Keywords: local embeddability, universal theory, ultraproduct, limit structure.

Full text: PDF file (215 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 03C60, 20A15
Received: 10.06.2012
Accepted:10.06.2012
Language:

Citation: Oleg Belegradek, “Local embeddability”, Algebra Discrete Math., 14:1 (2012), 14–28

Citation in format AMSBIB
\Bibitem{Bel12}
\by Oleg~Belegradek
\paper Local embeddability
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 1
\pages 14--28
\mathnet{http://mi.mathnet.ru/adm81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052318}
\zmath{https://zbmath.org/?q=an:1328.03038}


Linking options:
  • http://mi.mathnet.ru/eng/adm81
  • http://mi.mathnet.ru/eng/adm/v14/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Grigorchuk, K. Medynets, “On algebraic properties of topological full groups”, Sb. Math., 205:6 (2014), 843–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Algebra and Discrete Mathematics
    Number of views:
    This page:218
    Full text:84
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020